# SDR 2004UALA00654

- Difficulty date: July 11, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 40,091 hours, 14,647 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED AT STA 324, RBL 62.  MAJOR REPAIR ACCOMPLISHED.  DAMAGE WAS CUT OUT ON THE UPPER T-CAP AND REPLACEMENT WAS FABBED AND INSTALLED.
